# SDR AALA202108025031

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 28,264 hours, 11,303 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT LIGHTS ON DOOR R2 UPPER AND LOWER WALL MOUNTED INOPERATIVE. FOUND PLUG DISCONNECTED. CONNECTED PLUG. OPS CHECK GOOD.
